Alert archive / South Carolina / Small Craft Advisories in 2017

Small Craft Advisory 30, NWS Charleston, SC

April 23, 2017

NWS Charleston, SC issued this small craft advisory at Apr 23, 2017, 3:12 AM EDT. It took effect at Apr 23, 2017, 10:00 PM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2017, 3:12 AM EDT (07:12 UTC)
In effect from
Apr 23, 2017, 10:00 PM EDT
Expired
Apr 25, 2017, 3:05 PM EDT
In force
41 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

161 
WHUS72 KCHS 230712
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
312 AM EDT SUN APR 23 2017

AMZ374-231515-
/O.NEW.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
312 AM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
NOON EDT MONDAY.

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-231515-
/O.NEW.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
312 AM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT MONDAY NIGHT.

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
15 follow-up statements
869 
WHUS72 KCHS 231125
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
725 AM EDT SUN APR 23 2017

AMZ374-231930-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
725 AM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT MONDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-231930-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
725 AM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
957 
WHUS72 KCHS 231402
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1002 AM EDT SUN APR 23 2017

AMZ374-232215-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1002 AM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT MONDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-232215-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1002 AM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
184 
WHUS72 KCHS 231712
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
112 PM EDT SUN APR 23 2017

AMZ374-240115-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
112 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT MONDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-240115-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
112 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
006 
WHUS72 KCHS 231920
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT SUN APR 23 2017

AMZ374-240330-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
320 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT MONDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-240330-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
320 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
940 
WHUS72 KCHS 232207
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
607 PM EDT SUN APR 23 2017

AMZ374-240615-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
607 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT MONDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-240615-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
607 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
214 
WHUS72 KCHS 240135
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
935 PM EDT SUN APR 23 2017

AMZ374-240945-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
935 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-240945-
/O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
935 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
021 
WHUS72 KCHS 240746
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
346 AM EDT MON APR 24 2017

AMZ374-241600-
/O.EXT.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
346 AM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-241600-
/O.EXT.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
346 AM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
088 
WHUS72 KCHS 241550
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1150 AM EDT MON APR 24 2017

AMZ374-250000-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1150 AM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-250000-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1150 AM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
162 
WHUS72 KCHS 241903
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT MON APR 24 2017

AMZ374-250315-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
303 PM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-250315-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
303 PM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
175 
WHUS72 KCHS 250545
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
145 AM EDT TUE APR 25 2017

AMZ374-251345-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
145 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-251000-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
145 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
445 
WHUS72 KCHS 250738
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
338 AM EDT TUE APR 25 2017

AMZ374-251545-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
338 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-251000-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
338 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
914 
WHUS72 KCHS 250952
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
552 AM EDT TUE APR 25 2017

AMZ350-251100-
/O.EXP.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
552 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

$$

AMZ374-251800-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
552 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
179 
WHUS72 KCHS 251134
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
734 AM EDT TUE APR 25 2017

AMZ374-251800-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
734 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
068 
WHUS72 KCHS 251606
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1206 PM EDT TUE APR 25 2017

AMZ374-252000-
/O.EXT.KCHS.SC.Y.0030.000000T0000Z-170425T2000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1206 PM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS 
  TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
233 
WHUS72 KCHS 251905
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
305 PM EDT TUE APR 25 2017

AMZ374-252015-
/O.CAN.KCHS.SC.Y.0030.000000T0000Z-170425T2000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
305 PM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 1:59 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 23, 1:59 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
159 AM EDT Sun Apr 23 2017

.SYNOPSIS...
Atlantic high pressure will prevail through tonight. A storm
system will bring unsettled weather to the region Sunday into
Monday night. High pressure will build over the region mid to
late week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Early this morning: Conditions continue to be quiet across the
forecast area as the region is still well within a band of dry
air seen on water vapor imagery. The cold front and surface low
are still well to the west and the backdoor cold front to the
north still sits somewhere along and near the North Carolina
state line. The forecast remains dry through the remainder of
the night, with just a slight chance for showers across the
coastal waters late. With elevated flow through the lowest few
hundred feet of the atmosphere, fog isn't much of a concern
tonight. Overall, just mainly high clouds will pass through
until sunrise.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
Models remain persistent with a closed upper low moving across the
Tennessee Valley on Sunday. A strengthening mid/upper level jet on
the low's backside is then forecast to dig the upper low from north-
east Alabama during Sunday night, across Southern GA on Monday. The
low will lift out by Tuesday as ridging from the lower Gulf Coast
builds north and east. At the surface, a rather disorganized area of
low pressure across north GA will translate east-southeast reaching
the SC coast Sunday Night into Monday morning. The low may brush far
eastern NC on it's way out the picture during Tuesday. The forecast
for the Sunday night through Tonight night time fame appears quite
complex both on the synoptic and mesoscale. While potential impacts
do not look widespread, a few areas in southeast SC may see some
heavy rains along with an isolated severe weather potential across
the forecast area late Sunday and Sunday evening and perhaps again
Monday across southeast SC.

Sunday: A backdoor surface cold front is expected to get hung up
across the northern half of SC with consensus model solutions
showing it just north of the Santee Cooper Lakes in SC. The
region will remain in the warm sector and temps should warm back
into the mid 80s by afternoon to the south of the front. Models show
the best increases in PWATs and greater mid level height falls will
occur across inland zones along and west of I-95 after 21Z and
especially after 00Z Monday. This region would appear to have the
best potential for severe weather if storms can congeal prior to the
evening decreasing trend in diurnal instability. Zones bordering the
CSRA and southeast midlands to the south of the surface may see a
few storms with damaging winds and large hail late in the day into
the early evening. Across coastal zones, there is evidence a
subsidence cap will keep deep convection at bay for much of the day
but we maintained persistence 20-30 POPs to account for sea breeze
convergence and 850 MB theta-e advection through the afternoon.
Significant upper forcing will remain well off to the west.

Sunday night through Monday night: While the complex cut-off upper
low traverses through GA and off the coastal Carolinas, periods of
unsettled weather are expected across the region. Convective rains
will increase Sunday night and persist Monday and Monday night,
mainly impacting our SC zones with a risk for locally heavy rainfall
and perhaps isolated severe weather again on Monday. The exact path
of the mid/upper low and it's inherent strong upper forcing will
impact the timing and location of the surface low. Thus, confidence
leaning toward any single model solution at this time remains low.
We have trended much higher on POPs across our northern SC zones
including the Charleston area during much of these periods. Moisture
transport progs suggest that this low will tap some of the deep
tropical moisture over the southwest Atlc however much of the
conveyor seems to be aimed at eastern NC. We have bumped up storm
total QPFs to 1-2 inches across the Charleston Tri-county region to
blend between the ECMWF and GFS/GEM solutions. If the surface low is
more onshore and slower during Monday, there may be enough air mass
destabilization to support a marginal risk of severe weather along
coastal SC with large hail a most probably threat. Across southeast
GA Monday, scattered rains and tstms are less likely on the back
side of the upper low. Cooler temps aloft will keep temps down below
80 degrees with mid 79s across inland southeast GA.

The resulting wrap around moisture will taper off late Monday night
with Tuesday a drier day with the storm system moving well away to
the northeast. Temps will warm to 80-81 degrees along and south of I-
16 with mid to upper 70s across coastal SC as skies gradually to
clear out.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Deep layered ridging will result in dry weather and highs
warming back into the mid to upper 80s.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Mainly VFR through 06z Monday. It doesn't look like there will
much more than just isolated showers and/or thunderstorms during
the daytime hours on Sunday. As such, confidence is too low in
direct impacts so nothing has been added to the TAF. Better rain
chances and better chances for restrictions will take place
later tonight, primarily closer to midnight and beyond. The
coverage of showers and thunderstorms will increase, and model
guidance shows lowering ceilings. Have just added prevailing
showers at both locations at around 03z, but kept the forecast
VFR.

Extended Aviation Outlook: Periods of flight restrictions, mainly
low ceilings, possible Monday morning through Tuesday morning
as a low pressure system moves through. Heavier rains around
KCHS are possible Sunday night into Monday resulting in
potential vsbys restrictions at times as well. VFR conditions
will return Tuesday through mid week.

&&

.MARINE...
Tonight: The coastal waters will remain on the western periphery
of Atlantic high pressure tonight. South winds will stay 15 kt
to 15-20 kt through the night with seas 2-4 ft nearshore waters
and 3-5 ft over the Georgia offshore waters.

Sunday through Thursday: Southerly winds will steadily increase on
Sunday, peaking early in the evening as a surface low approaches and
eventually moves through the waters. We could see sustained winds
near 20 kt along the coast at times with some higher gusts at times.
Seas will build to 3-5 FT by late Sunday night. SCA conditions are a
small possibility, but the situation looks marginal for most of our
waters.

A more significant surge is expected Monday night into the first
half of Tuesday as the surface low begins to depart and the flow
becomes offshore. SCA conditions are possible with highest chances
at this time beyond 20 NM off the GA coast. Winds/seas diminishing
late Tuesday and thereafter as high pressure builds back in.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BSH
SHORT TERM...
LONG TERM...JRL
AVIATION...BSH
MARINE...ECT
Hazardous weather outlook, Apr 22, 4:03 AM EDT, 23 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
403 AM EDT Sat Apr 22 2017

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-230815-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
403 AM EDT Sat Apr 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:29 PM EDTFlash Flood WatchCHSBerkeley, Dorchester33 hr

Nearby

Small Craft Advisories in South Carolina, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.